# SDR SIMA20160112003

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 28,378 hours, 24,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 8 EMER FLOOR PROXIMITY LIGHT STRIP INOPERATIVE.  R & R NR 8 EMER FLOOR PROXIMITY LIGHT STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
